A-statistically localized sequences in n-normed spaces


GÜRDAL M. , Sarı N., SAVAŞ E.

Communications Faculty of Sciences University of Ankara Series A1 Mathematics and Statistics, vol.69, no.2, pp.1484-1497, 2020 (Journal Indexed in ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 69 Issue: 2
  • Publication Date: 2020
  • Doi Number: 10.31801/cfsuasmas.704446
  • Title of Journal : Communications Faculty of Sciences University of Ankara Series A1 Mathematics and Statistics
  • Page Numbers: pp.1484-1497
  • Keywords: A-statistical convergence, n-normed spaces, A-statistical localor of the sequence, ORDER ALPHA, CONVERGENCE, APPROXIMATION, SUMMABILITY, KOROVKIN, OPERATOR

Abstract

In 1974, Krivonosov de.ned the concept of localized sequence that is de.ned as a generalization of Cauchy sequence in metric spaces. In this present work, the A-statistically localized sequences in n-normed spaces are de.ned and some main properties of A-statistically localized sequences are given. Also, it is shown that a sequence is A-statistically Cauchy iff its A-statistical barrier is equal to zero. Moreover, we de.ne the uniformly A-statistically localized sequences on n-normed spaces and investigate its relationship with A-statistically Cauchy sequences.